# SDR MWEA97282

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, STA 446 BETWEEN LONG 23, 24R AND 25, 26R TWO SMALL DENTS FOUND.  MAINT REPAIRED IAW SRM 53-04 FIG 38.
